# SDR ASOA200901305

- Difficulty date: November 12, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 19,579 hours, 16,430 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD IS CRACKED APPROX  ½" L AT 12 O'CLOCK POSITION FOR PARKING BRAKE CABLE BULKHEAD FITTING.
